# SDR MASA2020070110113

- Difficulty date: July 1, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 38,658 hours, 31,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 AFT EMER LIGHTS INOP.  R2 NR 4 EMER BAT PACK.
